| Model Number |
20-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade unknown.Device remains implanted.
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade unknown.Later, healthcare professional confirmed baker grade iii.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6, device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event that is not related to the device.Additional observations: ¿ deformation is observed.¿ crease fold is observed.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iii.Device has been explanted and replaced.